# SDR SWAA2023010989605

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 79,497 hours, 47,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY SLIDE FELL OUT WHEN OPENING FWD ENTRY DOOR<[01] REINSTALLED FWD ENTRY SLIDE PER AMM 25-66-01.
